# SDR 0500303243

- Difficulty date: March 2, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 37,914 hours, 15,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 60592101
- Part serial: A5564
- Condition: Broken
- Location: Escape Slide
- Part time: 35,917 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT CHECK, FOUND RIGHT OVERWING SLIDE RELEASE CABLE BROKEN BETWEEN COUPLING AND SLIDE INFLATION BOTTLE.  REPLACED SLIDE INFLATION BOTTLE ASSEMBLY WITH CABLE PER AMM.
